# SDR SWAA2013021412644

- Difficulty date: February 4, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 43,217 hours, 24,988 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 727B AT LBL 45.5, INBOARD FORWARD SEAT TRACK HOLE IS CRACKED (HOLE SIZE IS .247).  REPAIRED PER EA1-757-7897.
